Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An equivalence for the embeddings of cells in a $ 3$-manifold


Authors: R. J. Daverman and W. T. Eaton
Journal: Trans. Amer. Math. Soc. 145 (1969), 369-381
MSC: Primary 54.78
MathSciNet review: 0250280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0250280-8
Article copyright: © Copyright 1969 American Mathematical Society